MAUDE Adverse Event Report: PRINGY SKINVIVE BY JUVEDERM; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY SKINVIVE BY JUVEDERM; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20089006
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Abscess (1690); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient, who is a healthcare professional, reported self-injecting in the midface with 1 syringe of skinvive¿ by juvéderm®.The next day, the patient experienced ¿bumps¿ superficially, a ¿red/pinkish rash,¿ and ¿inflamed skin and pustules¿ around/close to the injection site, at the left cheek.The redness reached 1 cm around the site.The patient was treated with dye vl laser, and red-light therapy.Event is ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.This is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
Upon further review, the previously reported event of abscess is actually inflammation/irritation.All previous adverse events is consistent with an inflammatory reaction.Additional, changed, and/or corrected data: b5, h1, h6.
 
Event or Problem Description
Per medical review, the event is consistent with an inflammatory reaction.Although laser and light therapy were provided, these are cosmetic procedures and were not administered to preclude permanent harm or injury.

Brand Name
SKINVIVE BY JUVEDERM
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24299564
Report Number3005113652-2026-00119
Device Sequence Number21427931
Product Code LMH
UDI-Device Identifier10840228302763
UDI-Public(01)10840228302763(10)1004327031(11)250623(17)270531
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number20089006
Device Lot Number1004327031
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight55 KG